# SDR A6WA202201318131

- Difficulty date: January 31, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7289
- Aircraft time: 46,956 hours, 45,610 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R350655
- Part serial: NSN
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD ROLLER TRACK AT FS 574.00 AND STR 12L TO STR 13L HAS WEAR DAMAGE MEASURING .200"L X .200"W X .020"D (P1) ON UPPER SIDE AND .300"L X .200"W X .040"D (P2) ON LOWER SIDE. THE TRACK IS MACHINED FROM 7075-T7451 PLATE WITH A LOCAL FLANGE THICKNESS OF 0.165".  **************AIRCRAFT REMOVED FROM SERVICE*************************  BLENDED BOTH AREAS SMOOTH AT (P1) .200"L X .200"W X .020"D AND AT (P2) .300"L X .200"W X .040"D AT WEAR AREAS ON FWD TRACK IAW ASAP EA #AWAC-CRJ253-01812 REV A DATED 03-08-2022. HFEC INSPECTION PERFORMED AT ALL BLEND AREAS IAW CRJ200    NDT MANUAL PART 1 51-20-06 REV 43. ROTO-PEENED REWORK AREAS AT (P1) AND (P2) IAW CRJ200 SRM 51-24-11 REV 38. RESTORED PROTECTIVE FINISH AT ALL REWORK AREAS IAW CRJ200 SRM 51-21-16 REV 38. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW     ASAP EA #AWAC-CRJ253-01812 REV A DATED 03/08/2022.  WORK COMPLETED ON AERSALEWO #003566 CARD   #20199 AT AERSALE CRS #4AER685B. N433AW TT:46,956:36       TC:45,610
